It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Anxiety/Lexapro
Feb 27, 2006
Hi guys, well I did call my doctor about the eye twitching and he did not seemed concerened at this point. He too said that in the beginning of taking a AD can make you more anxious and different people may have different side effects until your body gets used to the drug.. So hry33, you're right! Thank you! :)

C.L. navarro-- I also take xanax with my lexapro, I feel fine, except for that eye twitching.. :)

cmart-- I did not want to connect the eye twitching with the new drug but I've never had that happen before, so thats why I was so concerned??? I guess drugs work differently for different people huh? I hope your eye twitching will go away too.. I know that stress can also cause various things, maybe this is my bodies way of relieving my stress????LOL... :)





All times are GMT -7. The time now is 10:50 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!